# SDR AALA202107022861

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR PANEL 261LG AT AFT GALLEY AREA. REPLACED FLOOR PANEL 261LG AT AFT GALLEY AREA PER A319 SRM 53-02-00-283-001 INSTALLATION SEE JOB CARD 26C26053014.
